# SDR CA050829003

- Difficulty date: August 25, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 20,399 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB4TN3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 21,356 hours, 26,415 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE CONTINUING AIRWORTHINESS STRUCTURAL INSPECTION CHAFFING DAMAGE WAS FOUND ON THE AFT SIDE OF THE AFT PRESSURE BULKHEAD. THE LOWER CENTER AND THE LOWER RT INTERCOSTALS RUBBING ON THE BULKHEAD DURING PRESSURIZATION CAUSED THE DAMAGE. FURTHER INVESTIGATION (EDDY CURRENT) FOUND THAT THE BULKHEAD WAS CRACKED AT THE CENTER INTERCOSTAL LOCATION.
